for the ladies: birth control/SEVERE bloating::: halp!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

aquaholical
Regular Member


Date Joined Mar 2011
Total Posts : 115
   Posted 10/4/2011 6:46 PM (GMT -6)   
Hey gals,
Last week I got back on the pill and it is having some VERY uncomfortable side effects. I'm SEVERELY bloated all the time -- as in, I look 4-5 months pregnant, and can't wear any of my pants. I'm so uncomfortable I've been working from home mostly the last week. I've been on the pill before (though long ago before the lyme) and haven't had this issue before. Do you think it could have something to do with the lyme? Anyone else experience this?

I want to stop taking it but have only been on for a week and two days so there's a part of me wondering if it will pass/I should tough it out..But it's getting near unbearable so I thought i'd get some other opinions in. Any insight would be greatly appreciated!
aquaholical.blogspot.com

aquaholical
Regular Member


Date Joined Mar 2011
Total Posts : 115
   Posted 10/25/2011 5:49 AM (GMT -6)   
Guess no one else has had any experience with this, but thought I'd update in case anyone eventually does and comes back to this post as a reference. I trashed the pills the day after I wrote the post because the bloating got so bad I felt like I was going to literally explode. I talked to my new lyme doc and she said she's seen it before and unfortunately it could be awhile before my body re-balances itself. It's gotten a bit better but I'm still pretty uncomfortably puffy. :/
aquaholical.blogspot.com

achievinggrace
Veteran Member


Date Joined Nov 2009
Total Posts : 2425
   Posted 10/25/2011 6:01 AM (GMT -6)   
Sorry we were of no help to you!

Glad you are feeling some relief and thanks for letting us know what helped!
Co-Moderator Lyme Disease Forum

aquaholical
Regular Member


Date Joined Mar 2011
Total Posts : 115
   Posted 10/25/2011 8:16 AM (GMT -6)   
No worries! I'm GLAD no one else has been through this hooey! :)
aquaholical.blogspot.com

Alaskah
Regular Member


Date Joined Oct 2011
Total Posts : 274
   Posted 10/25/2011 9:28 AM (GMT -6)   
I've been on the pill for a few years and have had no problems like that, despite the lyme. Sorry you had such a reaction to it. Hopefully you feel better soon!

Traveler
Forum Moderator


Date Joined May 2007
Total Posts : 14294
   Posted 10/25/2011 4:52 PM (GMT -6)   
Aquaholical,
I would also like to offer my apologies for not responding to your first post - but I -uhm, well I don't have those parts any more! So I can't be of much help when it comes to things like birth control, menes, and other similar female issues.

I do know that I have read a number of time that LD patients on birth control need to do their research, as Jessica said - certain abx will reduce the effectiveness of the birth control pills. They recommend that other forms of birth control be used. I just can't remember which abx were being spoke of! Ack! Good ole Lymie brain!!!

I would encourage you - and any other women here - check into your meds carefully to be sure that they don't effect your birth control - no need for oopses at this point in one's life!
Co-Moderator, Lyme Disease ;)

Treating with Acupuncture, Traditional & Modern Chinese Medicine & Western Herbs. Before tx, I had all but 20 of the symptoms on the "Master Symptom List"

"Absence of proof is not proof of absence" - Dr. Edwin Masters, great LLMD & researcher -RIP

I break up my post because my eyes have been effected by TBI's as well, making long paragraphs very hard to read.

aquaholical
Regular Member


Date Joined Mar 2011
Total Posts : 115
   Posted 10/25/2011 7:00 PM (GMT -6)   
Haha, no worries, Trav :) Like I said, it's a good thing no one else here has been through this heck.

I'm not on abx--following an herbal protocol--and I had been on this specific pill [years] before and had no problems. That's why both my lyme doc and gyn agreed that it must be the bacteria interacting with hormones etc.

Either way, I'm definitely not attempting another pill. This has been a horrific experience and definitely scared me away from anything that messes with my hormones. Leave those effers be, they mean business! (<--lesson learned)
aquaholical.blogspot.com
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 30, 2014 10:48 AM (GMT -6)
There are a total of 2,230,201 posts in 248,158 threads.
View Active Threads


Who's Online
This forum has 157106 registered members. Please welcome our newest member, Jojoma.
424 Guest(s), 23 Registered Member(s) are currently online.  Details
janscott3, sayyadina, Celeste15, Katebirch, TonyG, mindgames, Sunny Pseudo, not creative, Calibren, Girlie, Chartreux, Jay79, Leslieleanne, babarahmanali, Chantrelle99, InTheShop, Old Mike, Dr-A, coopsmom, paulroy, Garden Peace, rainbowpromise, Louise74


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer